Alert archive / Tennessee / Tornado Warnings in 2024

Tornado Warning 15, NWS Memphis, TN

May 27, 20245 counties in Tennessee

NWS Memphis, TN issued this tornado warning at May 27, 2024, 1:19 AM CDT for 5 counties in Tennessee. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2024, 1:19 AM CDT (06:19 UTC)
Expired
May 27, 2024, 2:00 AM CDT
In force
41 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Chester County, TN, Decatur County, TN, Hardin County, TN, Henderson County, TN, McNairy County, TN

The radar

The Memphis radar (KNQA), 159 km from the middle of the area, began a volume at 06:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 1:50 AM CDTTSTM WND DMG10 Sse Decaturville, TNTree down across Bobs Landing Road.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 9:43 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 6.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2024-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1289 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2024-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 359 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1289 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
1123 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
359 m²/s²
0-3 km storm-relative helicity
533 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

846 
WFUS54 KMEG 270619
TORMEG
TNC023-039-071-077-109-270700-
/O.NEW.KMEG.TO.W.0015.240527T0619Z-240527T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
119 AM CDT Mon May 27 2024

The National Weather Service in Memphis has issued a

* Tornado Warning for...
  Southern Henderson County in west Tennessee...
  Northeastern McNairy County in west Tennessee...
  Northern Hardin County in west Tennessee...
  Chester County in west Tennessee...
  Southern Decatur County in west Tennessee...

* Until 200 AM CDT.

* At 118 AM CDT, a severe thunderstorm capable of producing a tornado
  was located over Henderson, moving east at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Savannah, Henderson, Adamsville, Sardis, Reagan, Jacks Creek, Olive
  Hill, Morris Chapel, Montgomery, Scotts Hill, Saltillo, Finger,
  Milledgeville, Enville, Right, Phillips, Haney, Hinkle, Roby, and
  Pleasant Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3539 8799 3539 8803 3537 8803 3535 8800
      3533 8802 3530 8802 3529 8798 3517 8798
      3535 8873 3548 8869 3554 8863 3550 8798
      3548 8799 3547 8803 3546 8804 3543 8803
      3541 8797
TIME...MOT...LOC 0618Z 281DEG 44KT 3543 8861 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

AEH
3 follow-up statements
443 
WWUS54 KMEG 270640
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
140 AM CDT Mon May 27 2024

TNC023-039-071-077-109-270700-
/O.CON.KMEG.TO.W.0015.000000T0000Z-240527T0700Z/
Henderson TN-McNairy TN-Hardin TN-Chester TN-Decatur TN-
140 AM CDT Mon May 27 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHEASTERN HENDERSON...NORTHEASTERN MCNAIRY...NORTHERN HARDIN...
EAST CENTRAL CHESTER AND SOUTHERN DECATUR COUNTIES...

At 140 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Sardis, or 11 miles north of Savannah, moving east
at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Savannah, Adamsville, Sardis, Reagan, Jacks Creek, Olive Hill, Morris
Chapel, Montgomery, Scotts Hill, Saltillo, Milledgeville, Enville,
Right, Phillips, Haney, Hinkle, Roby, Pleasant Grove, Cabo, and Red
Walnut.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3539 8799 3539 8803 3537 8803 3535 8800
      3533 8802 3530 8802 3529 8798 3517 8798
      3532 8860 3543 8857 3553 8849 3550 8798
      3548 8799 3547 8803 3546 8804 3543 8803
      3541 8797
TIME...MOT...LOC 0640Z 281DEG 44KT 3538 8828 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

AEH
334 
WWUS54 KMEG 270648
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
148 AM CDT Mon May 27 2024

TNC023-039-071-077-109-270700-
/O.CON.KMEG.TO.W.0015.000000T0000Z-240527T0700Z/
Henderson TN-McNairy TN-Hardin TN-Chester TN-Decatur TN-
148 AM CDT Mon May 27 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHEASTERN HENDERSON...NORTHEASTERN MCNAIRY...NORTHERN HARDIN...
EAST CENTRAL CHESTER AND SOUTHERN DECATUR COUNTIES...

At 147 AM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles southeast of Sardis, or 10 miles northeast of
Savannah, moving east at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Savannah, Adamsville, Sardis, Reagan, Olive Hill, Morris Chapel,
Montgomery, Scotts Hill, Saltillo, Milledgeville, Enville, Right,
Phillips, Haney, Hinkle, Roby, Pleasant Grove, Red Walnut, Olivehill,
and Cerro Gordo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3539 8799 3539 8803 3537 8803 3535 8800
      3533 8802 3530 8802 3529 8798 3517 8798
      3529 8847 3541 8846 3552 8840 3550 8798
      3548 8799 3547 8803 3546 8804 3543 8803
      3541 8797
TIME...MOT...LOC 0647Z 281DEG 44KT 3536 8817 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

AEH
191 
WWUS54 KMEG 270656
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
156 AM CDT Mon May 27 2024

TNC023-039-071-077-109-270706-
/O.EXP.KMEG.TO.W.0015.000000T0000Z-240527T0700Z/
Henderson TN-McNairy TN-Hardin TN-Chester TN-Decatur TN-
156 AM CDT Mon May 27 2024

...THE TORNADO WARNING FOR SOUTHEASTERN HENDERSON...NORTHEASTERN
MCNAIRY...NORTHERN HARDIN...EAST CENTRAL CHESTER AND SOUTHERN DECATUR
COUNTIES WILL EXPIRE AT 200 AM CDT...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Tornado Watch remains in effect until 500 AM CDT for west
Tennessee.

&&

LAT...LON 3539 8799 3539 8803 3537 8803 3535 8800
      3533 8802 3530 8802 3529 8798 3517 8798
      3529 8847 3541 8846 3552 8840 3550 8798
      3548 8799 3547 8803 3546 8804 3543 8803
      3541 8797
TIME...MOT...LOC 0656Z 281DEG 44KT 3534 8806 

$$

AEH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at May 27, 12:10 AM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, May 27, 12:10 AM CDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1210 AM CDT Mon May 27 2024

...New AVIATION...

.MESOSCALE UPDATE FOR SEVERE WEATHER...
Issued at 845 PM CDT Sun May 26 2024

Instability remains quite strong across the Mid-South as of 8 PM
with MLCAPE upwards of 3500-4500 J/kg ahead of the line of storms
marching across the Mid MS Valley. This instability will provide
ample fuel for additional thunderstorm development over northeast
AR and southeast MO over the next hour or two. This line of
storms will show an eastward motion but the additional storms
along the lower end of the front will keep areas farther south
toward I-40 in the primary risk area into the early morning hours.

We've seen some discrete supercells develop over southern IL and
western KY, and could yet see this in portions of West TN in the
next few hours. This will pose the primary threat for strong,
long-track tornadoes. The NQA-generated hodograph indicates
strong cyclonic curvature in the lowest 2 km with 0-1 km SRH of
338 m2/s2, which is quite strong and favorable for low-level
mesocyclones.

Damaging wind is likely within the main line of storms, as is
severe hail, but a few tornadoes are possible in this line. Given
the 0-3 km shear vector of 270 at 40-45 kts, any portions of the
QLCS that becomes roughly N-S oriented would have a potential for
mesovortex generation which could enhance the damaging
wind/tornado threat, especially given the significant 0-3 km CAPE
of 150+ in the warm sector. The severe threat will continue well
into the early morning hours.

MJ

&&

.SYNOPSIS...
Issued at 315 PM CDT Sun May 26 2024

One final round of strong to severe thunderstorms are expected
tonight before a period of drier weather is expected for the
upcoming work week. A few showers and thunderstorms are expected
Wednesday, mainly in north Mississippi, but much more widespread
storms return next weekend. Cooler temperatures are expected
Wednesday featuring highs around 80 degrees. Temperatures will
trend warmer Thursday into the weekend.

&&

.DISCUSSION...
(This evening through next Saturday)
Issued at 315 PM CDT Sun May 26 2024

Additional thunderstorms this afternoon look uncertain, but any
storms that do develop have a high potential to become severe.
Data from A Little Rock special sounding has increased confidence
that severe storms capable of strong tornadoes, very large hail,
and intense damaging winds are possible this afternoon and
continuing into the evening. The Storm Prediction Center has
upgraded northern portions of west Tennessee, far northeast
Arkansas and the Missouri Bootheel to a Tornado/Wind driven
Moderate Risk(level 4/5) in their Day 1 Convective Outlook.

A line of showers and thunderstorms associated with a cold front
is expected to traverse the Midsouth tonight. CAMS have been
inconsistent in how solid this line will be but timing has been
pretty solid. Expect the main threat from strong to severe
thunderstorms between 9 PM and 5 AM. Tornadoes, damaging wind,
large hail and flooding from heavy rain are all possible. The
threat of tornadoes should diminish through the night as
hodographs lengthen resulting in less pronounced low level shear.
However, as the line interacts with any outflow boundaries from
storms earlier today, or additional storms this afternoon, the
localized threat for a tornado could become enhanced.

A Flood watch remains in effect for the northern half
of the Midsouth through 7 AM. Portions of the Missouri bootheel
and west Tennessee along the Kentucky State Line where MRMS data
indicates 2-4 inches has already fallen will be most vulnerable
for additional flooding. Local amounts of rain in excess of 6
inches has likely fallen in this region prompting Flood and Flash
flood Warnings. Any additional rain has a high potential to
exacerbate ongoing flooding issues.

Surface high pressure will build in on Monday behind the overnight
line of storms. A few showers may still linger in north
Mississippi and along the Tennessee River around Sunrise tomorrow,
but Memorial Day looks dry across most of the Midsouth. Highs
Tomorrow and Tuesday are expected to be in the middle 80s to
around 90 degrees.

A low amplitude long wave trough will shift across the Upper and
Middle Mississippi River Valley late Tuesday into Wednesday along
with a cold front. A shortwave will track from southeast Oklahoma
into south Mississippi possibly helping to initiate a few showers
and thunderstorms in north Mississippi Wednesday. High
temperatures Wednesday are expected to be around 80 degrees.
Temperatures will trend warmer Thursday into next weekend with
highs back in the mid 80s by Sunday. More widespread showers and
thunderstorms are expected to return to the Midsouth next weekend.

30/Sirmon

&&

.AVIATION...
(06Z TAFS)
Issued at 1205 AM CDT Mon May 27 2024

Thunderstorms will be moving across much of the Mid-South
overnight. Behind the main line of thunderstorms, calmer weather
with VFR conditions and light west winds are expected on Monday.

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch until 7 AM CDT this morning for ARZ009-018-026>028-
     035-036-048.

MO...Flood Watch until 7 AM CDT this morning for MOZ113-115.

MS...None.
TN...Flood Watch until 7 AM CDT this morning for TNZ001>004-019>022-
     048>055-088>092.

&&

PUBLIC FORECAST...JDS
AVIATION...ARS

In the hours before

Special weather statement, May 27, 12:36 AM CDT, 43 minutes before
Special Weather Statement
National Weather Service Memphis TN
1236 AM CDT Mon May 27 2024

ARZ048-049-270600-
St. Francis AR-Lee AR-
1236 AM CDT Mon May 27 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN LEE AND SOUTHEASTERN
ST. FRANCIS COUNTIES THROUGH 100 AM CDT...

At 1236 AM CDT, Doppler radar was tracking a strong thunderstorm near
Haynes, or near Palestine, moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Forrest City, Marianna, Hughes, Palestine, Moro, Haynes, Brickeys,
Cody, Kokomo, Oak Forest, Westor, Mud Lake, Soudan, Peters, Council,
Heustess, North Hughes, Diamond Woods, Ball Point, and Whitehall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CDT for eastern
Arkansas...and northwestern Mississippi.

&&

LAT...LON 3496 9093 3502 9049 3498 9042 3489 9044
      3489 9047 3488 9048 3486 9048 3483 9046
      3480 9047 3474 9048 3474 9053 3477 9050
      3480 9052 3480 9054 3479 9055 3475 9054
      3480 9104
TIME...MOT...LOC 0536Z 273DEG 32KT 3488 9086

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MJ
Special weather statement, May 27, 12:38 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service Memphis TN
1238 AM CDT Mon May 27 2024

MSZ001-002-008-TNZ088-089-270615-
Marshall MS-DeSoto MS-Tate MS-Fayette TN-Shelby TN-
1238 AM CDT Mon May 27 2024

...A STRONG THUNDERSTORM WILL IMPACT DESOTO...NORTHWESTERN
MARSHALL...NORTH CENTRAL TATE...SOUTHWESTERN FAYETTE AND SOUTHEASTERN
SHELBY COUNTIES THROUGH 115 AM CDT...

At 1238 AM CDT, Doppler radar was tracking a strong thunderstorm over
Southwest Memphis, or near T O Fuller State Park, moving east at 50
mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Bartlett, Southaven, Collierville, Germantown, Olive Branch, Horn
Lake, Hernando, T O Fuller State Park, Cordova, Memphis, Byhalia,
Walls, Lake Cormorant, Southwest Memphis, Lynchburg, Southeast
Memphis, Downtown Memphis, Lewisburg, Whitehaven, and Frayser.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CDT for eastern
Arkansas...northwestern Mississippi...and west Tennessee.

&&

LAT...LON 3503 9022 3503 9021 3504 9019 3505 9019
      3512 9012 3512 9009 3513 9007 3515 9007
      3516 9009 3525 8999 3511 8950 3472 8981
      3491 9025 3495 9025 3497 9028
TIME...MOT...LOC 0538Z 285DEG 45KT 3504 9006

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Schlessiger
Local storm report, May 27, 12:41 AM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1241 AM CDT Mon May 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 PM     Tstm Wnd Dmg     6 S Big Sandy           36.15N 88.08W
05/26/2024                   Benton             TN   Emergency Mngr

            Trees down across Prince, Cedar and Church
            roads.

&&

DNM
Special weather statement, May 27, 12:42 AM CDT, 37 minutes before
Special Weather Statement
National Weather Service Memphis TN
1242 AM CDT Mon May 27 2024

TNZ003-004-020>022-050>052-054-055-270615-
Carroll TN-Henderson TN-Weakley TN-Madison TN-Benton TN-Crockett TN-
Decatur TN-Henry TN-Haywood TN-Gibson TN-
1242 AM CDT Mon May 27 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CROCKETT...
SOUTHEASTERN WEAKLEY...HENDERSON...GIBSON...WESTERN BENTON...
CARROLL...EAST CENTRAL HAYWOOD...NORTHERN MADISON...SOUTHERN HENRY
AND NORTHERN DECATUR COUNTIES THROUGH 115 AM CDT...

At 1242 AM CDT, Doppler radar was tracking a strong thunderstorm near
Humboldt, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Jackson, Humboldt, Milan, Lexington, McKenzie, Trenton, Huntingdon,
Camden, Natchez Trace State Park, Natchez Trace State Forest,
Fairview, Alamo, Bells, Parsons, Dyer, Three Way, Bruceton, Bradford,
Atwood, and Bargerton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 500 AM CDT for west
Tennessee. A Tornado Watch also remains in effect until 400 AM CDT
for west Tennessee.

&&

LAT...LON 3572 8803 3560 8803 3558 8917 3606 8901
      3629 8811 3577 8798
TIME...MOT...LOC 0542Z 251DEG 34KT 3586 8886

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

AEH
Local storm report, May 27, 12:43 AM CDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1243 AM CDT Mon May 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1126 PM     Tstm Wnd Dmg     5 NNE Big Sandy         36.30N 88.03W
05/26/2024                   Benton             TN   Emergency Mngr

            Trees down on Licks creek rd.

&&

DNM
Local storm report, May 27, 12:54 AM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1254 AM CDT Mon May 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 PM     Tstm Wnd Dmg     4 SSE Puryear           36.39N 88.30W
05/26/2024                   Henry              TN   Emergency Mngr

            Tree down blocking the roadway in the 5700
            block of Old Paris Murray Rd.

&&

DNM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 9:46 PM CDTSpecial Weather StatementMEGObion29 min
May 26, 10:52 PM CDTAreal Flood AdvisoryMEGHenry, Lake, Obion, Weakley3 hr
May 26, 10:55 PM CDTSpecial Weather StatementMEGObion35 min
May 26, 11:30 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Decatur, Dyer, Gibson, Henry and 3 more45 min
May 26, 11:33 PM CDTFlash Flood WarningMEGHenry, Lake, Obion, Weakley3 hr
May 26, 11:33 PM CDTSpecial Weather StatementMEGLake27 min
May 26, 11:40 PM CDTSevere Thunderstorm WarningMEGShelby, Tipton50 min
May 26, 11:54 PM CDTSevere Thunderstorm WarningMEGDyer, Lake, Lauderdale28 min
May 27, 12:05 AM CDTSevere Thunderstorm WarningMEGFayette, Shelby40 min
May 27, 12:13 AM CDTSpecial Weather StatementMEGCrockett, Gibson32 min
May 27, 12:21 AM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Haywood, Shelby, Tipton39 min
May 27, 12:38 AM CDTSpecial Weather StatementMEGShelby37 min
May 27, 12:42 AM CDTSpecial Weather StatementMEGBenton, Carroll, Decatur, Gibson, Henderson, Madison33 min
May 27, 12:45 AM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, Haywood, McNairy, Madison45 min
May 27, 12:53 AM CDTSevere Thunderstorm Warning Considerable damage threatMEGBenton, Carroll, Chester, Crockett, Decatur, Gibson and 3 more52 min
May 27, 12:58 AM CDTTornado WarningMEGChester, Hardeman, Hardin, Henderson, Madison47 min
May 27, 1:26 AM CDTSevere Thunderstorm Warning Considerable damage threatMEGChester, Decatur, Hardeman, Hardin, Henderson, McNairy64 min
May 27, 1:38 AM CDTSevere Thunderstorm Warning Considerable damage threatMEGChester, Decatur, Henderson35 min
May 27, 5:23 PM CDTRiver Flood WarningMEGObion, Weakley9 hr
May 27, 5:25 PM CDTRiver Flood AdvisoryMEGBenton, Henry, Houston, Humphreys, Stewart21 hr

Nearby

Tornado Warnings in Tennessee, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.